# SDR CA040624006

- Difficulty date: June 23, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Beech D95A
- Aircraft time: 14,261 hours
- Engine: Lyc IO360B1B
- Propeller: Hartzl HCC2YK2
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: 583800901
- Part serial: 11088
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) UPON REPLACEMENT, TESTING OF LANDING GEAR MOTOR RECEIVED FROM AN APPROVED OH FACILITY IT WAS DETERMINED MOTOR WAS SPINNING IN REVERSE DIRECTION.  MOTOR WAS REMOVED AND BENCH TESTED TO ELIMINATE AN AC WIRING PROBLEM.  MOTOR ROTATED IN WRONG DIRECTION AGAIN DURING BENCH TEST AS WELL. MAJOR DAMAGE TO LANDING GEAR COMPONENTS CAN OCCUR DUE TO REVERSE OPERATION OF THIS MOTOR.  DUE TO PROPER TESTING BY MAINT MOTOR WAS NOT ALLOWED TO RUN LONG ENEOUGH TO CAUSE ANY DAMAGE TO THE LANDING GEAR COMPONENTS. THE OVERHAUL FACILITY WAS CONTACTED AND ADVISED OF THE PROBLEM AND WERE HELPFUL IN DETERMINING THE PROBABLE CAUSE OF THE MOTOR MALFUNCTION. THE MOTOR HAS BEEN RETURNED TO OVERHAUL FACILITY FOR TESTING AND REPAIR.
